Web of Science: 7 citas, Scopus: 7 citas, Google Scholar: citas
Limit cycles of polynomial differential equations with quintic homogenous nonlinearities
Benterki, Rebiha (Université de Bordj Bou Arréridj(Algeria). Departement de Mathématiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2013
Resumen: In this paper we mainly study the number of limit cycles which can bifurcate from the periodic orbits of the two centers x˙ = −y, y˙ = x; x˙ = −y(1 − (x2 + y2)2), y˙ = x(1 − (x2 + y2)2); when they are perturbed inside the class of all polynomial differential systems with quintic homogenous nonlinearities. We do this study using the averaging theory of first, second and third order.
Nota: Agraïments: The second author is partially supported by the Algerian Ministry of Higher Education and Scientific Research.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Limit cycle ; Periodic orbit ; Center ; Reversible center ; Averaging method
Publicado en: Journal of mathematical analysis and applications, Vol. 407 Núm. 1 (2013) , p. 16-22, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2013.04.076


Postprint
10 p, 628.0 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2020-08-30



   Favorit i Compartir